Open Access
Volume 29, 2023
Article Number 62
Number of page(s) 34
Published online 31 July 2023
  1. A.A. Agrachev, Some Open Problems, Vol. 5. Springer International Publishing (2014) 1–13. [Google Scholar]
  2. A.A. Agrachev and A.V. Sarychev, Abnormal sub-Riemannian geodesics?: Morse index and rigidity. Ann. Inst. H. Poincaré Anal. Non Linneaire 13 (1996) 635–690. [CrossRef] [Google Scholar]
  3. A.A. Agrachev and Y.L. Sachkov, Control theory from the geometric viewpoint, in Encyclopaedia Math. Sci., Vol. 87. Springer (2004). [CrossRef] [Google Scholar]
  4. F. Boarotto, R. Monti and F. Palmurella, Third order open mapping theorems and applications to the end-point map. Nonlinearity 33 (2020) 4539–4567. [CrossRef] [MathSciNet] [Google Scholar]
  5. F. Boarotto, R. Monti and A. Socionovo, Higher order Goh conditions for singular extremals of corank 1, Preprint arXiv:2202.00300 (2022). [Google Scholar]
  6. A. Bressan and B. Piccoli, Introduction to the Mathematical Theory of Control, AIMS Series on Applied Mathematics, Vol. 2. Springer (2004). [Google Scholar]
  7. J. Grabowski and M. Rotkiewicz, Graded bundles and homogeneity structures. J. Geom. Phys. 62 (2012) 21–36. [CrossRef] [MathSciNet] [Google Scholar]
  8. E. Hakavuori and E. Le Donne, Non-minimality of corners in subriemannian geometry. Invent. Math. 206 (2016) 693–704. [CrossRef] [MathSciNet] [Google Scholar]
  9. E. Hakavuori and E. Le Donne, Blowups and blowdowns of geodesics in Carnot groups, J. Differential Geom. 123 (2023) 267–310. [CrossRef] [MathSciNet] [Google Scholar]
  10. M. Jóźwikowski and W. Respondek, Why are normal sub-Riemannian extremals locally minimizing?, Differential Geom. Appl. 60 (2018) 174–189. [CrossRef] [MathSciNet] [Google Scholar]
  11. M. Jóźwikowski and B. Sikorski, Higher derivatives of the end-point map of a control-linear system via adapted coordinates, Preprint arXiv:2110.01966 (2021). [Google Scholar]
  12. I. Kolár, P. W. Michor and J. Slovák, Natural Operations in Differential Geometry. Springer-Verlag (1993). [CrossRef] [Google Scholar]
  13. E. Le Donne, private communication (2021). [Google Scholar]
  14. G.P. Leonardi and R. Monti, End-point equations and regularity of sub-Riemannian geodesics. Geom. Funct. Anal. 18 (2008) 552–582. [CrossRef] [MathSciNet] [Google Scholar]
  15. W. Liu and H.J. Sussmann, Shortest Paths for Sub-Riemannian Metrics on Rank-two Distributions. Mem. Amer. Math. Soc., Vol. 564. AMS (1995). [Google Scholar]
  16. R. Montgomery, Abnormal minimizers. SIAM J. Control Optim. 32 (1994) 1605–1620. [CrossRef] [MathSciNet] [Google Scholar]
  17. R. Montgomery, A Tour of Subriemannian Geometries, Their Geodesics and Applications. Mathematical Surveys and Monographs, Vol. 91. American Mathematical Society (2006). [CrossRef] [Google Scholar]
  18. R. Monti, The regularity Problem for Sub-Riemannian Geodesics, Vol. 5. Springer International Publishing (2014) 313–332. [Google Scholar]
  19. R. Monti, Regularity results for sub-Riemannian geodesics. Calc. Var. Partial Diff. Equ. 49 (2014) 549–582. [CrossRef] [Google Scholar]
  20. L.S. Pontryagin, E.F. Mishchenko, V.G. Boltyanskii and R.V. Gamkrelidze, The Mathematical Theory of Optimal Processes. Wiley (1962). [Google Scholar]
  21. L. Rifford, Sub-Riemannian Geometry and Optimal Transport. Springerbriefs in Mathematics, Springer (2014). [CrossRef] [Google Scholar]
  22. D.J. Saunders, The Geometry of Jet Bundles. Cambridge University Press (1989). [CrossRef] [Google Scholar]
  23. W.M. Tulczyjew, k-vectors and k-covectors. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.